MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: uterine fibroid surgery.Event description: in preparation for the surgery, plastic was broken at the connection area to check and replaced new ctr33 and completed operations.Intervention: replaced new ctr33 and completed operations patient status: no patient injury.
 
Event or Problem Description
Procedure performed: uterine fibroid surgery.Event description: in preparation for the surgery, plastic was broken at the connection area to check and replaced new ctr33 and completed operations.Intervention: replaced new ctr33 and completed operations.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.The fragment was not returned for evaluation.Applied medical is unable to determine the exact root cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10483031
Report Number2027111-2020-00543
Device Sequence Number2627043
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)220828(30)01(10)1366694
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1366694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1